| Model Number |
DRIVER SHAFT, T6, NON-RETAINING, AO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 02/15/2024, it was reported by a sales representative via (b)(4) that an ar-18800-03 driver shaft and ar-18800-04 driver shaft broke.This occurred during use in a case with no patient effect.Additional information requested.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.One unpackaged ar-18800-04 serial/batch number (b)(6) was received for investigation.Visual evaluation found that the hex tip was twisted.The most likely cause is attributed to misuse due to use error of over-torquing/over-engaging the driver with the screw head.The complaint allegation noted that the shaft was broken.After measuring the driver, the complaint could not be confirmed.The length of the driver shaft was measured with caliper id: (b)(4) and had an expected length of 3.600 ±.020, passing with a tolerance of 3.599.